# SDR AT0000502

- Difficulty date: October 29, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED EXTERIOR SKIN IN LOWER AFT DOOR JAMB CORNER OF FORWARD SERVICE DOOR.  CUT OUT CRACKED SECTION, FABRICATED REPAIR DOUBLERS, SHIMS AND FILLERS.   IAW DC9 SRM 51-10-2, 51-10-3, 51-10-4, 51-30-2, AND 51-30-5, DRAWING SR0953017C AND E.O. 095310-29-E1472.
